# SDR R61A201905130498

- Difficulty date: May 12, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 29,755 hours, 23,197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FLEXBALL CABLE BROKEN. R&R R1 DOOR FLEXBALL CABLE IAW AMM 52-41-40.
